Sunday 8th January

29km  35km  64km

Cut offs are part of the risk management plan and safety of runners and volunteers. Any runners not complying with cut-off times will be given a DQ and banned from future entry into B2H and possibly other Trailsplus races. It is extremely important that no runner who is officially participating in the B2H event, continues on in any capacity if they have been removed from the event for any reason. There are no exceptions.

 

 Mountain CreekLangford Gap*Bogong High Plains Rd+Mt Hotham Summit

 

64km

Start

6:00am

 

12:00pm (6hr)

 

1:00pm (7hr)

Finish

6:00pm (12hr)

 

35km

Start

6:00am

Finish

1:00pm (7hr)

 

-

 

-

 

29km

 

-

Start

11:00am

 

-

Finish

5:00pm (6hr)

 

*No runners may leave Langford Gap after 12:00pm

+No runners may leave Bogong High Plains Rd crossing after 1:00pm

That means 1 hour is allowed from Langford Gap to the Bogong High Plains Rd crossing.